Characteristic numbers of complete manifolds of bounded curvature and finite volume

Jeff Cheeger, Mikhael Gromov

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationH.E. Rauch Memorial
Subtitle of host publicationVolume 1
EditorsI. Chavel, H. Farkas
PublisherSpringer Verlag
Pages115-154
StatePublished - 1985

Cite this

Cheeger, J., & Gromov, M. (1985). Characteristic numbers of complete manifolds of bounded curvature and finite volume. In I. Chavel, & H. Farkas (Eds.), H.E. Rauch Memorial : Volume 1 (pp. 115-154). Springer Verlag.